# SDR SWAA2013020412302

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 56,266 hours, 45,503 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638415M
- Part serial: 396073B
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB DELAMINATED.  REMOVED AND REPLACED LEFT ELEVATOR TAB PER M/M.  TAB RIG CHECK IS GOOD PER M/M.  FCF TO BE C/W ON NRC E989558 TAG NO: 558596 P/N ON: 65C26384-15M S/N ON: 7713M P/N OFF: S/N OFF: 396073B
